# SDR DXTA2023070390020

- Difficulty date: July 3, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N739QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20690
- Aircraft time: 6,855 hours, 3,995 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT ODOR: APPROX 15 MIN FROM DESTINATION BEGAN TO SMELL BURRING ODOR.  NO VISIBLE SMOKE.  APU WAS OFF ENGINE BLEEDS ON.  ODOR REMAINED FOR DURATION OFF FLIGHT.  WE LANDED WITH APU OFF, DURING TAXI IN STARTED APU AND TRANSFERRED BLEEDS.  WE FELT THE AIR FROM THE BLEEDS WAS ABNORMALLY HOT AND CHOSE TO SHUT APU OFF AND TRANSFER BLEEDS BACK ON.   APROX 1 MIN LATER AS TAXING INTO BLOCKS WE GOT AN AMBER PACK TEMP HIGH MESSAGE.  SHUT DOWN ENGINES AND SECURED AIRCRAFT.
